# SDR AALA202207266493

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737
- Aircraft serial: 44466
- Aircraft time: 4,382 hours, 1,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR GIRT BAR RETENTION CLIP IS LOOSE. ADJUSTED GIRT BAR PER AMM 25-66-02. OPERATIONAL CHECK GOOD.
